# SDR USAA920081593

- Difficulty date: August 28, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,808 hours, 37,787 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION EEL - EMERGENCY LIGHT AT SEAT 10 LT IS INOP.  REPAIRED BROKEN WIRE AT SEAT 10 LT EMERGENCY LIGHT IAW B737 BSWPM 20-15-02-5 & B737 AMM 33-51-02-5.
